MathSciNet Relay Station
MathSciNet bibliographic data
MR2517299 (2010f:46068) 46H05
Choukri, Rachid; El Kinani, Abdellah; Oudadess, Mohamed On some von Neumann topological algebras. Banach J. Math. Anal. 3 (2009), no. 2, 55–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement